The group of strong symplectic homeomorphisms in the L-metric

Augustin Banyaga, Stéphane Tchuiaga

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


The group SSympeo(M, ω) of strong symplectic homeomorphisms or group of ssympeomorphisms of a closed connected symplectic manifold (M, ω) was defined and studied in [2], [3]. In these papers the author uses the L(1,∞)-metric on the group Iso(M, ω) of all symplectic isotopies. In this paper we study the set SSympeo(M, ω) of ssympeomorphisms in the L-metric. We prove the equality between SSympeo(M, ω) and SSympeo(M, ω). This generalizes Müller's result [6] asserting that Hameo(M, ω) = Hameo(M, ω).

Original languageEnglish (US)
Pages (from-to)523-539
Number of pages17
JournalAdvances in Geometry
Issue number3
StatePublished - Jul 1 2014

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'The group of strong symplectic homeomorphisms in the L-metric'. Together they form a unique fingerprint.

Cite this